# SDR MD001

- Difficulty date: September 18, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N290CC
- Make and model: Beech 65-A90
- Aircraft serial: LJ132
- Aircraft time: 10,228 hours, 10,228 cycles
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive System
- Condition: Damaged
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO SUA A SPLIT FLAP CONDITION WAS REPORTED. THE AIRCRAFT LANDED WITHOUT INCIDENT.  SUBSEQUENT INVESTIGATION REVEALED A SEPARATION OF THE SWAGED END FITTING TO THE FLAP ACTUATOR CAUSING A BIND IN THE LEFT FLAP SYSTEM.  P/N 12325Y116 FLAP DRIVE CABLE ASSEMBLY WAS REPLACED WITH NEW AND AN OVERHAULED FLAP ACTUATOR P/N 50-521198-3 WAS REPLACED AS A PRECAUTION.
